Rizatriptan-induced liver toxicity. Report of a case

Alberto Fernandez-Atutxa, Mercedes Vergara, Montserrat Gil, Blai Dalmau, Mireia Miquel, Jordi Sanchez-Delgado, Meritxell Casas

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

Triptans are a class of drugs with proven efficacy in the acute treatment of migraine headache. The first component of these drugs was sumatriptan, with various derivatives subsequently emerging. Until now, there has only been one reported case of liver toxicity with zolmitriptan. We now present a case of hepatotoxicity related to another drug in this group: rizatriptan. © 2012 Elsevier España, S.L. and AEEH y AEG.
Original languageEnglish
Pages (from-to)261-263
JournalGastroenterologia y Hepatologia
Volume36
Issue number4
DOIs
Publication statusPublished - 1 Apr 2013

Keywords

  • Acute hepatitis
  • Hepatic toxicity
  • Rizatriptan

Fingerprint Dive into the research topics of 'Rizatriptan-induced liver toxicity. Report of a case'. Together they form a unique fingerprint.

Cite this